MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-1934ps implant was well placed.A bone hammer was used to hammer the end of the product gently to secure the implant into the bone socket.The ligament was sewn.The implant was out of the socket while the tying the suture into a knot.Finally, the procedure was successfully completed using a product of other manufacturer.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1934ps suturetak was received for investigation.It was identified that the suturetak driver, as well as a 20.12" long suture fragment, were returned for inspection.However, the biocomposite anchor was not returned for analysis.Fraying was observed at one end of the suture, indicating breakage.No problem was found with the returned driver.The unfixed condition of the anchor was able to be confirmed through the customer provided photo.This event is most likely the result of suture breakage either from the application of excessive force or through nicking the suture against sharp bone or other instrumentation.As the anchor itself was not returned, further analysis cannot be conducted.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19449317
Report Number1220246-2024-04751
Device Sequence Number3213724
Product Code HWC
UDI-Device Identifier00888867024168
UDI-Public00888867024168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK
Device Catalogue NumberAR-1934PS
Device Lot Number11039165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown